# SDR 371PA0004

- Difficulty date: February 25, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 31,930 hours, 24,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20181A
- Part serial: 1335
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency exit lights inop aft galley overhead and R2 door. R&R Battery pack.
